advertisement
Question
Posted by: Priscilla | 2019/12/06

Climen

Hi doc, my gynae put me on provera for 10 days then climen because I had a 6cm cyst and it stopped my cycle. I am almost 43 and my gynae has prescribed both before with no issues. The provera works well but this time the climen makes me very dizzy every day and I'm almost done with my first box. Would you perhaps know why I feel so dizzy? My Gynae has also re-located and i need to find a new one in Jan next year. Thanks for your help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/12/09

It is possible that this is a side effect of Climen. Side effects often improve after 4-6 weeks.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement